# SDR DALA2022103107023

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 29,500 hours, 11,304 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2468545) DURING INSPECTION FOUND CORROSION ON FUEL ACCESS PANEL 632QB, 632CB, 632FB, 631BB, 632NB, 532NB, 532CB, 532DB, 531BB, 532JB, 532GB, 632EB, 632KB, 632HB, 532HB, 632MB, 112W8201-3. REMOVED CORROSION PER B737-900ER SRM 57-20-01-2R-1 REPAIR 1 PAR. 4 D AND SRM 51-10-02-0G.
